# SDR AALA202402136777

- Difficulty date: February 11, 2024
- Submitted: February 13, 2024
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 61,887 hours, 25,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 16F EMERGENCY EXIT LIGHT ON THE LOWER LEFT SIDE IS MISSING COVER. RESECURED OVERWING EMERGENCY EXIT LIGHT LAMPS PER IPC 33-51-01, AND PERFORMED OPERTIONAL CHECK PER AMM 33-51-01.
